MAUDE Adverse Event Report: CALDERA MEDICAL INC. TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PRODUCT; TVT-CAL-OBTURATOR

CALDERA MEDICAL INC. TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PRODUCT; TVT-CAL-OBTURATOR
Catalog Number TVTOBTUNK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Urinary Tract Infection (2120)
Date of Event 08/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported as soon as they are available.The internal complaint's manufacture number is (b)(4).
 
Event or Problem Description
Dir (b)(4) was received from the therapeutic goods administration (tga) concerning the tvt[?]o transobturator midurethral sling indicated for the treatment of urinary incontinence.The device was implanted on (b)(6) 2009, with no date of explantation provided.The patient, with a known history of two midurethral sling implants and a prior related report for the other sling, was referred for investigation due to recurrent urinary tract infections.Clinical assessment, including flexible cystoscopy and fluoroscopic urodynamic studies, identified vaginal mesh erosion involving both midurethral slings.Based on these findings, explant surgery is being planned.No additional information is available, as reporter details have not been disclosed for confidentiality reasons.

Brand Name
TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PRODUCT
Common Device Name
TVT-CAL-OBTURATOR
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr,
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL- ETHICON SARL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr,
suite 140
westlake village, CA 91361
MDR Report Key25125999
Report Number3003990090-2026-02072
Device Sequence Number18825731
Product Code OTN
UDI-Device Identifier10705031062306
UDI-Public10705031062306
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTVTOBTUNK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale